A priori estimates for rough PDEs with application to rough conservation laws
Deya, A Gubinelli, M Hofmanová, M Tindel, S Journal of Functional Analysis volume 276 issue 12 3577-3645 (Jun 2019)
Wed, 09 Mar 2022
12:00
L1

OCIAM TBC

Sameh Tawfick
(The University of Illinois at Urbana-Champaign)
A class of filtered spaces arising in filtered statistical problems
Kramkov, D Russian Mathematical Surveys volume 47 issue 2 224-225 (30 Apr 1992)
On Comparison of Some Statistical Models of Signal + Noise Type
Kramkov, D Theory of Probability and Its Applications volume 38 issue 3 537-540 (17 Sep 1994)
Large Financial Markets: Asymptotic Arbitrage and Contiguity
Kabanov, Y Kramkov, D Theory of Probability and Its Applications volume 39 issue 1 182-187 (17 Jan 1995)
On the Rational Pricing of the Russian Option for the Symmetrical Binomial Model of a $(B,S)$-Market
Kramkov, D Shiryaev, A Theory of Probability and Its Applications volume 39 issue 1 153-162 (17 Jan 1995)
Toward the Theory of Pricing of Options of Both European and American Types. II. Continuous Time
Shiryaev, A Kabanov, Y Kramkov, D Melnikov, A Theory of Probability and Its Applications volume 39 issue 1 61-102 (17 Jan 1995)
Integral Option
Kramkov, D Mordecki, E Theory of Probability and Its Applications volume 39 issue 1 162-172 (17 Jan 1995)
No-Arbitrage and Equivalent Martingale Measures: An Elementary Proof of the HarrisonPliska Theorem
Kabanov, Y Kramkov, D Theory of Probability and Its Applications volume 39 issue 3 523-527 (17 Jan 1995)
Sufficient Conditions of the Uniform Integrability of Exponential Martingales
Kramkov, D Shiryaev, A Progress in Mathematics volume 168 289-295 (1998)
Subscribe to